# SDR USAA2011080300001

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PORTAL AT DOOR 4L INSULATION OBSTRUCTING VIEW.  MAINTENANCE SECURED INSULATION.  PORTAL VIEW CLEAR.
